Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'invega sustenna'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!
  • Coronavirus: Because You Don’t Have Enough Crap On Your Mind
    • I Need An Adult!: Where to Find Accurate Information
    • Has Anyone Told the Amish?: Covid-19 in the Media
    • Social Distancing: I’ve Never Felt Closer to You
    • Telemedicine: Is This Thing On? Getting the Most Out of Screen Time With Your Doctor
    • Oh, No, I Couldn’t... Well, Maybe Just One More: Hoarding. Or, uh, Being Prepared
    • Casual Everyday: How to Stop Watching Cat Videos and Get Some Work Done At Home
    • Absolutely No One Walked Into a Bar: Best of Coronavirus Humor
    • But I Need a Damn Haircut: When You Don’t Have the Virus, But You’re Still Falling Apart
    • Countin’ Flowers On the Wall: So Bored We Need a Board For It

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. Going on my third month of invega intramuscular injections. Anyone been on invega sustenna long term and happy with the medication? So far the only side effect I have had with the shot is weight gain. I am also on a mood stableizer.
  2. Hi guys, ive been on inVega sustenna for three months and my side effects are terrible on this drug. Blanking out, bad memory, lack of creativity, bad focus, slow mind and worse of all, anhedonia. Both sexual and emotional alike. It’s been three months and these things still have not lifted. I know it’s not my illness because my schizophrenia gives me heightened emotions and gets me high, and these side effects all started for the first time since I took the drug. Maintena is coming out in my country this December and I was thinking of asking my pdoc to switch to it. I heard that abilify can cause blurred vision and if you’re unlucky td, I’m scared of this. I’ve taken abilify tablet form before for around a week to a month or so at five milligrams, and didn’t get blurred vision or td, would anything change with the injection form? And also what is your experience on this drugs injection form? Regards.
  3. My experience with this drug from hell has been just that: in hell. I have memory problems now, creativity is zero, no motivation, I can’t do anything else other than hold simple conversation and eat. Anything else is too strenuous for me. For instance when I concentrate hard my brain burns and I’m getting a tremendous amount of headaches and I can’t sleep at night. When I do manage to sleep at around 5am I need close to twelve hours of sleep. The only reason im still on it is because the panel doctor won’t allow me to resume my studies if I don’t take depot injections and where I live resources are limited so they don’t have anything besides fluanxol and sustenna. I want to go back to fluanxol but it’s giving me akathisia and I’m afraid of getting TD. Other than that fluanxol is a godsent because it makes me feel so happy and active. The doctors wont believe I am having these symptoms because in their ‘experience’ there are many success stories with sustenna. They think these side effects will go away after three to six months and with exercise but I can’t even exercise without being hit with the most torturous headache ever. Im really in a tizzy my friends, please tell me what to do and do share your experience with sustenna and getting off it. Success stories are most welcomed too.
  4. I started on risperdol for one month but that caused drooling and a zombie like effect so my genius doctor told me that I should take this once a month shot called Invega Sustenna because there weren't any side effects and that it only stays in your system for 1 month. I listened to him because I was in the hospital and didn't have access to the internet. However, once I got out of the hospital I found out that both of those things were a lie because I now have tons of side effects from the medication and that it takes 4-8 months for it to fully clear from your system. I have been off of the medication for 2 1/2 months now and I still have side effects that I'm dealing with...primarily akathesia which is like a restlessless that makes it difficult not to pace and constantly be moving which makes it difficult to work. I'm also having trouble sleeping, occasional constipation. breakouts on my chest and back, feel like life is dull and pointless, difficulty concentrating, etc. Has anyone else come off of this drug? If so how long before symptoms went away? Do they ever go away?
  5. My doctor put me on the invega 3 mg tablet and I had horrible side effects including TK and severe insomnia to the point where I had 5 hours of sleep in a 40 hour time frame. My hallucinations got worse because of sleep deprivation. To top it off I was having sleep disorder issues before this happened. They're testing me for narcolepsy because I had a tendency to fall asleep and can't sleep through the night. I went in because my hallucinations were worse, and she gave me the shot because I wasn't allergic to it. I'm having a killer headache right now, but it might be because of a new caffeine sensitivity.
×
×
  • Create New...